# SDR ASAA0080614

- Difficulty date: September 17, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTS AND THE EXIT IDENTIFIER AFT OF GALLEY 3 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY CHARGER/POWER SUPPLY AND LIGHTS OPERATED NORMALLY.  (M)
